Hail, Allegany
- When
- July 7, 1:10 PM EST
- Where
- Allegany County, 0.69 mi S of Belmont
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Crop damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.220, -78.030
A line of thunderstorms developed ahead of a slow moving cold front drifting south across the region. The thunderstorm winds downed trees and power lines in Olean and Wellsville.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
A line of thunderstorms developed ahead of a slow moving cold front drifting south across the region. The thunderstorm winds downed trees and power lines in Olean and Wellsville. Hail, up to 1.75 inches in diameter, fell in Belmont, Scio, Wellsville, and Stannards.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jul 7, 10:12 AM EST, 2 hours 58 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1112 AM EDT SAT JUL 7 2012 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL DROP ACROSS NEW YORK STATE TODAY... AND THIS WILL BRING US AT LEAST THE POTENTIAL FOR SOME BENEFICIAL SHOWERS AND THUNDERSTORMS WHILE ENDING OUR STRETCH OF VERY WARM WEATHER. HIGH PRESSURE OVER THE NORTHERN PLAINS WILL THEN DRIFT ACROSS THE GREAT LAKES...AND THIS WILL RESULT IN SEVERAL BEAUTIFUL DAYS ACROSS OUR REGION WITH AMPLE SUNSHINE AND COMFORTABLE TEMPERATURES. && .NEAR TERM /THROUGH TONIGHT/... A SLOW MOVING COLD FRONT STRETCHING ACROSS THE LENGTH OF LAKE ONTARIO WILL SETTLE ACROSS OUR FORECAST AREA DURING THE COURSE OF TODAY. WEAK CONVERGENCE ASSOCIATED WITH THIS FRONT WILL COMBINE WITH INCREASINGLY FAVORABLE THERMODYNAMICS TO PRODUCE SOME SCATTERED SHOWERS AND THUNDERSTORMS...BUT THE AREAL COVERAGE MAY BE LIMITED. THIS WILL BE PARTLY DUE TO THE LACK OF SIGNIFICANT HGT FALLS AND LACK OF SYNOPTIC LIFT...INCLUDING THE ABSENCE OF JET INDUCED LIFT. AS A RESULT...BASIN AVERAGE QPF SHOULD BE ABOUT A TENTH OF AN INCH OR LESS. THAT BEING SAID...THERE WILL BE ENOUGH DIURNALLY BASED HEATING THROUGH EARLY AFTERNOON ACROSS THE SRN TIER TO BOOST SBCAPES TO AT LEAST 2500 J/KG. THIS SHOULD PROMOTE MORE WIDESPREAD CONVECTION OVER THE WESTERN SOUTHERN TIER AND PORTIONS OF THE FINGER LAKES REGION THIS AFTERNOON. MID LEVEL LAPSE RATES IN THESE AREAS WILL LIKELY EXCEED 7 DEG C/KM...WITH 6 KM SHEAR FORECAST TO REACH 35 KTS OR SO. THIS COULD SUPPORT SOME STRONG TO POTENTIALLY SEVERE THUNDERSTORM ACTIVITY AS THE AFTERNOON PROGRESSES. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WIND GUSTS...AND BECAUSE OF THE DEEP POSITIVE CAPE VALUES...THERE WILL BE AN EQUAL RISK FOR LARGE HAIL. WILL ADD SOME ENHANCED WORDING FOR THIS AREA. IN TERMS OF TEMPERATURES...WE CAN EXPECT ONE MORE DAY OF VERY WARM AND HUMID CONDITIONS. MIDDAY AND EARLY AFTERNOON TEMPS SHOULD EASILY MAKE IT INTO THE MID 80S FOR MOST AREAS...WITH MERCURY READINGS CLIMBING INTO THE MID AND UPPER 80S ACROSS THE SRN TIER. AS THE FRONT PUSHES SOUTH ACROSS PENNSYLVANIA THIS EVENING...THE WEAKLY FORCED ENVIRONMENT WILL HAVE TO RELY ON LEFTOVER INSTABILITY TO GENERATE ANY SHOWERS/TSTMS. ANY RESIDUAL CONVECTION WILL WEAKEN AND DISSIPATE BY MIDNIGHT...AND THIS WILL BE FOLLOWED BY PARTIAL CLEARING FROM THE NORTH. TEMPERATURES TONIGHT WILL ONLY BE MARGINALLY LOWER THAN PREVIOUS NIGHTS...AS THE TRULY COOLER AND DRIER AIR WILL NOT SINK ACROSS THE LOWER GREAT LAKES UNTIL LATER IN THE WEEKEND. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... THIS PERIOD WILL FEATURE DRY AND MORE COMFORTABLE WEATHER AS SPRAWLING SURFACE HIGH PRESSURE OVER SOUTH CENTRAL CANADA RIDGES SOUTHEASTWARD INTO THE GREAT LAKES...AND BROAD UPPER-LEVEL TROUGHING SLOWLY DEEPENS ACROSS THE GREAT LAKES AND NEW ENGLAND. WITH PLENTIFUL SUNSHINE AND CONTINUED VERY DRY GROUND CONDITIONS...850 MB TEMPS OF +9C TO +14C WILL YIELD HIGHS IN THE UPPER 70S TO LOWER 80S BOTH SUNDAY AND MONDAY...WHILE MAINLY CLEAR SKIES AND LOWER HUMIDITY LEVELS WILL ALLOW FOR COMFORTABLE OVERNIGHT LOWS IN THE 50S BOTH SUNDAY AND MONDAY NIGHTS. && .LONG TERM /TUESDAY THROUGH FRIDAY/... IN THE LONG TERM...BROAD-SCALE TROUGHING WILL LINGER ACROSS THE GREAT LAKES AND NEW ENGLAND STATES THROUGH TUESDAY NIGHT...BEFORE SLOWLY WEAKENING AND RETRACTING NORTHEASTWARD THROUGH THE REMAINDER OF THE PERIOD. MEANWHILE AT THE LOW LEVELS...SURFACE-BASED RIDGING WILL CONTINUE TO SLOWLY BUILD SOUTHEAST ACROSS THE REGION... EVENTUALLY SUPPRESSING THIS WEEKEND'S FRONTAL BOUNDARY FURTHER TO THE SOUTH. THIS PATTERN WILL RESULT IN SEASONABLE TEMPERATURES CONTINUING RIGHT THROUGH TUESDAY...BEFORE SLOW MODERATION OF OUR AIRMASS RESULTS IN READINGS CREEPING BACK TO SLIGHTLY ABOVE AVERAGE LEVELS DURING THE SECOND HALF OF THE WORK WEEK. MORE SPECIFICALLY...DAYTIME HIGHS SHOULD CLIMB FROM THE UPPER 70S/LOWER 80S TUESDAY BACK TO THE MID 80S FOR THURSDAY AND FRIDAY...THOUGH ANY REAL UNCOMFORTABLE HEAT AND HUMIDITY SHOULD REMAIN DISPLACED WELL TO OUR SOUTH AND WEST. AS FOR RAINFALL CHANCES...THESE SHOULD REMAIN LARGELY NONEXISTENT THROUGH TUESDAY WITH PLENTIFUL DRY AIR REMAINING IN PLACE...AND THEN RELATIVELY MINIMAL THEREAFTER. THE 12Z GFS REMAINS A BIT SLOWER WITH THE DEPARTURE OF THE MAIN UPPER TROUGH AXIS DURING THE MIDWEEK PERIOD...AND CONSEQUENTLY PULLS THE FRONTAL BOUNDARY TO OUR SOUTH BACK FAR ENOUGH TO THE NORTH TO ALLOW FOR A LOW-END SHOWER THREAT IN THE WEDNESDAY-THURSDAY TIME FRAME. HOWEVER...DO NOT HAVE A LOT OF FAITH IN THIS SCENARIO GIVEN THE LACK OF RECENT RUN TO RUN CONSISTENCY SEEN IN THE GFS AT THIS TIME FRAME. INSTEAD...TEND TO FAVOR THE FASTER AND MORE CONSISTENT ECMWF AND GEM...WHICH KEEP THE MAIN FRONTAL BOUNDARY SUPPRESSED FURTHER SOUTH WITH GENERALLY DRY WEATHER CONTINUING THROUGH THURSDAY...FOLLOWED BY A VERY LOW POTENTIAL FOR SOME SHOWERS ON FRIDAY ASSOCIATED WITH THE PASSAGE OF A WEAK SECONDARY TROUGH. WITH THE ABOVE IN MIND...WILL KEEP POPS IN THE EXTENDED PERIODS CONFINED TO THE SLIGHT CHANCE RANGE AND BELOW FOR NOW...WITH PREDOMINANTLY DRY WEATHER CONTINUING. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... A COLD FRONT CROSSING THE REGION FROM NORTH TO SOUTH WILL TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON ACROSS WESTERN AND NORTH CENTRAL NEW YORK. THERE IS A POTENTIAL THAT SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE IN THE SOUTHERN TIER THIS AFTERNOON WITH THE MAIN THREAT BEING STRONG GUSTY WINDS...HOWEVER CONFIDENCE IN LOCATION/TIMING OF ANY DEVELOPING CONVECTION IS LOW AT THIS POINT. CONDITIONS WILL GENERALLY BE VFR WITH AREAS OF MVFR AND BRIEF IFR CONDITIONS IN ANY SHOWERS AND THUNDERSTORMS. THE FRONT WILL PUSH THROUGH THE REGION THIS EVENING BRINGING AN END TO ANY SHOWERS AND THUNDERSTORMS. WHILE VFR CONDITIONS SHOULD PREVAIL OVERNIGHT...THERE IS A CHANCE THAT THE SOUTHERN TIER WILL SEE ANOTHER ROUND OF FOG AGAIN TONIGHT BRINGING IFR CONDITIONS TO KJHW AFTER MIDNIGHT THROUGH EARLY SUN MORNING. OUTLOOK... SUNDAY THROUGH WEDNESDAY...VFR. && .MARINE... A COOL FRONT WILL SLOWLY DRIFT SOUTH ACROSS THE LOWER GREAT LAKES TODAY...AND WHILE WINDS AND WAVES WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY CRITERIA...THERE WILL BE THE POTENTIAL FOR SOME THUNDERSTORMS. FAVORABLE CONDITIONS FOR RECREATIONAL BOATING WILL RETURN LATER TONIGHT AND SUNDAY AS HIGH PRESSURE WILL BUILD EAST FROM THE NORTHERN PLAINS. THIS WILL KEEP GENTLE TO MODERATE BREEZES ON LAKES ERIE AND ONTARIO WITH NEGLIGIBLE WAVES. TRANQUIL CONDITIONS WILL CONTINUE WELL INTO THE MIDDLE OF NEXT WEEK AS HIGH PRESSURE WILL BE FOUND OVER THE REGION. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...JJR/WCH LONG TERM...JJR AVIATION...WOOD MARINE...RSH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 522 AM EDT SAT JUL 7 2012 NYZ001>008-010>014-085-080930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-SOUTHERN ERIE- 522 AM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019>021-080930- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 522 AM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS DEVELOPING ALONG A COLD FRONT MAY REACH SEVERE CONDITIONS THIS AFTERNOON...PRODUCING STRONG WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-080930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 522 AM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
923 AM EDT SAT JUL 7 2012
NYZ001-002-010-011-071415-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-
923 AM EDT SAT JUL 7 2012
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 919 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR LEWISTOWN TO JUST NORTH OF LOCKPORT...
AND MOVING EAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS MOVE INDOORS IMMEDIATELY!
LAT...LON 4308 7908 4312 7908 4314 7905 4320 7906
4333 7856 4316 7800 4293 7852 4293 7891
4300 7903 4306 7901SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1006 AM EDT SAT JUL 7 2012
NYZ003-011>014-071500-
GENESEE NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-WYOMING NY-
1006 AM EDT SAT JUL 7 2012
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 1002 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM VARYSBURG TO PAVILION...AND MOVING EAST AT 45
MPH.
THIS STORM CONTAINS FREQUENT CLOUD TO GROUND LIGHTNING. IF
OUTDOORS...MOVE INDOORS IMMEDIATELY!
LAT...LON 4280 7845 4313 7800 4311 7790 4304 7794
4304 7789 4299 7789 4299 7772 4294 7772
4294 7748 4299 7747 4285 7697 4276 7697
4276 7731 4266 7736 4257 7737 4257 7762SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 141 PM EDT SAT JUL 7 2012 NYZ020-021-071845- ALLEGANY NY-CATTARAUGUS NY- 141 PM EDT SAT JUL 7 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF FRANKLINVILLE...AND MOVING EAST AT 55 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... RUSHFORD... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4241 7814 4222 7825 4236 7852 4248 7845 REYNOLDS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 158 PM EDT SAT JUL 7 2012 NYZ020-021-071900- ALLEGANY NY-CATTARAUGUS NY- 158 PM EDT SAT JUL 7 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 8 MILES WEST OF BELFAST...AND MOVING EAST AT 45 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... BELFAST AND FRIENDSHIP... BELMONT AND ANGELICA... SCIO... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4230 7786 4209 7799 4227 7837 4238 7829 REYNOLDS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
200 PM EDT SAT JUL 7 2012
NYZ013-021-071900-
ALLEGANY NY-LIVINGSTON NY-
200 PM EDT SAT JUL 7 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED OVER NORTHEASTERN ALLEGANY
COUNTY...AND MOVING EAST AT 45 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
CANASERAGA...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4246 7796 4257 7789 4254 7770 4234 7773
4234 7774
REYNOLDSSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 205 PM EDT SAT JUL 7 2012 NYZ020-021-071900- ALLEGANY NY-CATTARAUGUS NY- 205 PM EDT SAT JUL 7 2012 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF CUBA TO 9 MILES WEST OF SALAMANCA...AND MOVING SOUTH AT 45 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE... OLEAN... LITTLE VALLEY... ELLICOTTVILLE... SALAMANCA... HINSDALE... ISCHWA... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4200 7787 4200 7867 4230 7893 4236 7851 REYNOLDS
The Buffalo radar (KBUF), 100 km away, was scanning. The volume nearest the first event began at 18:11 UTC.
5 hail, 2 thunderstorm wind. Local standard time, as filed.
Emergency management report numerous trees down.
Numerous trees and branches were downed throughout Olean.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2012Every state in 2012This day in weather historyWarnings in New York, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 405177, 405178, 405179, 405180, 405181, 405182, 405183.